Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 1, Pages 15-24
http://dx.doi.org/10.1155/S1048953300000022

Quasi-Feller Markov chains

LAAS-CNRS, 7 A v. du Colonel Roche, Toulouse Cédex 4 31077, France

Received 1 October 1998; Revised 1 October 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean B. Lasserre, “Quasi-Feller Markov chains,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 1, pp. 15-24, 2000. https://doi.org/10.1155/S1048953300000022.